# SDR MWEA060282

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 54,099 hours, 48,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5930502503
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CENTER FUEL TANK UPPER SURFACE AT FRAME STATION 835 X+58, Z-8.
